Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Inscribed and circumscribed circles to convex curves


Author: Tudor Zamfirescu
Journal: Proc. Amer. Math. Soc. 80 (1980), 455-457
MSC: Primary 52A20; Secondary 52A22, 54E52
MathSciNet review: 581004
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A convex planar curve may have $ 2,3, \ldots ,\mathfrak{c}$ contact points with its inscribed or circumscribed circle. One of these numbers appears in most cases: 3.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52A20, 52A22, 54E52

Retrieve articles in all journals with MSC: 52A20, 52A22, 54E52


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0581004-2
Article copyright: © Copyright 1980 American Mathematical Society